Well I am 28 year old female and I had a panic attack while driving about 6 months ago, since then I have had a constant ball of nerves in my stomach that wont go away. As soon as I wake up my anxiety is the first thing on my mind and the last thing on my mind when I go to sleep. My stomach is just in knots!!!! I have not been able to drive alone since the attack. It was the first and only one I have ever had and it was bad enough to scare me in2 not driving. I am fine if someone is with me and we are in town but if we go out of town or anything I let my husband drive. Just wondering if anyone has been thru this and if meds have helped them?? I have a Dr appointment soon and I am kind of nervous about it!!! I don't understand how I can be fine and then have one panic attack and now my life is turned up side down!!! I feel foggy and my vision is blurry 2!!
Yep...I had the same problem. It's almost like the panic attack triggers something and then you can't get out of it. I had the same symptoms too with the constant nervous stomach...but it just got worse. To the point I could barely function.
I am taking Celexa. I have been on it almost two months and i feel a lot better. I still get the occasional panic attack but they go away fast.
Hey, I am having a lot of trouble with my stomach as well. I seem to have IBS along with my anxiety.I seem to be having a lot of problems at night. Have you tried anything for it yet? Do you have any other problems along with your stomach? I home things get better for you but just know you are not alone so keep in touch.
Thank you both, I don't seem to have IBS but I just have this ball in my stomach... kinda like the feeling you get right b4 you have to get up and speak in front of a room full of ppl or something. I cant explain it. I'm sure you all know what i'm talking about. I have not tried anything except for Zoloft and I didn't give it time to work but I have a Dr app soon so I hope he can do something. I just wish I could get past this driving thing. It's like when I get in the car and get a few miles down the road I start feeling like i'm almost drunk or something. I just feel so out of it and my vision is really bad. I don't know what it is. I am currently doing the Lucinda Basset Midwest Program and I am going to get on meds soon so I hope this helps me!! I feel for you both bcus I never knew anxiety or depression could cause so much pain!!!!
I do too suffer from panic or anxiety attacks while driving I had to stop driving for two weeks, and I drive now but when im driving I get a bit scareed one thing forsure I cant drive in fwy right now because I fear of a anxiety coming.. it *****.. my panic attack while driving are like a foggy or fainting type like im going to past out while driving, is very scary. Oh about ur stomach I feel the samething like if im nervous about something but then again is probably because all the stress and hard thinking before I hop in the car gets me nervous. I hate it. but what can I do, I cant stop my errands.
Thanks for your comment! At least I know I am not the only one. I get so nervous about it and I just want to know if meds should help this or what. I am always anxious, not just b4 I get in the car so I think I really need to try meds.
If you haven't tried meds yet then possibly that will be helpful to give you a chance to remember what it is like not to be anxious, after which you may go off them. Some people just get anxious and it never really goes away, but many also recover so no one can say what your situation will turn out to be.
Well I know it's not acid reflux but thanks for the link. I know it's anxiety. I sure hope I can get some meds to help me. I have been doing the Basset program since Jan. & it has a lot of good things in there but I am the type of person that needs more one on one. I am still listening to the program and I feel that it has made me aware of my anxieties and ways to stop a panic attack. You can utube some of her stuff!!
Anxiety makes you more aware of your body because you over-analyze everything, so the vision problems you note now may be just that you are noticing now a problem that existed before.
Anxiety can't affect your vision, so perhaps you should have a vision test to make sure your vision has not deteriorated. Some people like my spouse with great vision for 50 years lost some of it in a few years and needed glasses.
Lots of people with anxiety, including me, have chest pains and head ot the ER where they are pronounced healthy and issue free. For me, once was enough and I stopped worrying, however it is not that easy for everyone. This is just an example of how anxiety makes you htink there is a physical health issue that does not really exist, so be thankful you don't have chest pains.
If you have done Bassett for a month and still have panic, then perhaps to get the one on one you should see a therapist or psychiatrist. Meds like ativan will give you almost instant relief for 8 hours, but you can't take them forever so it is important to also find a way to relax.
I should mention the chest pains disappeared as soon as I found out there was nothing wrong with me, so you don't have to worry that you will develop this problem even if you can get rid of anxiety.
Most likely the foggy feeling you noticed is just over-analyzing your body and thinking you are foggy, but mention this to your doctor so she can make the call. Many people who write in with anxiety think they are dizzy, light-headed, notice twitches, small ouches etc. however they post that their doctors say they are fine. They didn't catch 3 or more unrelated diseases simultaneously with their anxiety problem that their doctors can't diagnose.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.